| Model Number |
6373 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Erosion (1750)
| Date of Event |
12/28/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Event date is estimated.
Event or Problem Description
Related manufacturer report number: 1627487-2022-00218, 1627487-2022-00219, 1627487-2022-00220.It was reported that patient experienced skin erosion at the lead and extension site.The patient was given antibiotics.Surgical intervention was undertaken on (b)(6) 2021 in which the leads and extensions were explanted, resolving the issue.
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.